MathSciNet Relay Station
MathSciNet bibliographic data
MR561535 22E46
Vargas, Jorge A character formula for the discrete series of a semisimple Lie group. Bull. Amer. Math. Soc. (N.S.) 2 (1980), no. 3, 465–467.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement